MAUDE Adverse Event Report: FUJIFILM Corporation ALOKA ARIETTA 850

FUJIFILM Corporation ALOKA ARIETTA 850
Model Number ALOKA ARIETTA 850
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
During rfa treatment, as the tip of the needle on the puncture probe was brought close to the liver mass, the device froze and became inoperable, making it impossible to confirm the position of the puncture needle.The physician therefore forcibly shut down and restarted the device, then continued and completed the procedure.There were no health effects on the patients.
 
Additional Manufacturer Narrative
Once the results of the investigation are available, we will submit an additional report detailing the cause and necessary actions.

Brand Name
ALOKA ARIETTA 850
Common Device Name
Aloka Arietta 850
Manufacturer (Section D)
FUJIFILM Corporation
3-1-1 higashikoigakubo
kokubunji city, tokyo 185-0 014
JA  185-0014
Manufacturer (Section G)
FUJIFILM Corporation
3-1-1 higashikoigakubo
kokubunji city, tokyo 185-0 014
JA   185-0014
Manufacturer Contact
3-1-1 higashikoigakubo
kokubunji city, tokyo 185-0-014
MDR Report Key50814246
Report Number3019784575-2026-00004
Device Sequence Number21364181
Product Code IYO
UDI-Device Identifier04573596214046
UDI-Public(01)04573596214046(11)251201
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALOKA ARIETTA 850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown